MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device powered on with a flickering display, then the display went blank.When this occurred the leds on the device would illuminate but the display would not turn on.In this state, the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Physio-control further examined the customer¿s device and was unable to duplicate the reported issue.As a precaution physio replaced the lcd/interface pcb flex cable assembly and the system pcb/interface pcb flex cable assembly.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Physio-control further evaluated the removed cables and was unable to duplicate the reported issue.The cause of the reported issue could not be conclusively determined.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7773319
Report Number0003015876-2018-01288
Device Sequence Number1940909
Product Code MKJ
UDI-Device Identifier00883873871812
UDI-Public00883873871812
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001945
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2018
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1